# SDR AU981486

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO BAY SMOKE DETECTOR FAULTY.  FALSE FIRE WARNING.
